Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 151, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 7, 2006, 1:06 PM CDT for Carroll County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2006, 1:06 PM CDT (18:06 UTC)
- Expired
- Apr 7, 2006, 1:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Carroll County, TN
The radar
The Paducah radar (KPAH), 125 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:48 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 7, 10:48 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1048 AM CDT FRI APR 7 2006 .SHORT TERM... ...DANGEROUS...POTENTIALLY LIFE-THREATENING...TORNADO OUTBREAK FORECAST FOR THE MID-SOUTH TODAY AND TONIGHT... A STRAY SEVERE THUNDERSTORM WITH LARGE HAIL HAS DEVELOPED IN NW MS EARLIER THIS MORNING AND HAS BEEN TRACKING ACROSS WRN TN. CONDITIONS WILL BE FAVORABLE FOR MORE SEVERE TSTMS TO DEVELOP FROM LATE THIS MORNING THROUGH THE AFTERNOON AS PLENTY OF INSTABILITY AND DIRECTIONAL SHEAR WILL EXIST. SUPERCELLS WILL BE THE PREDOMINATE STORM TYPE WITH A RISK OF TORNADOES...LARGE HAIL AND DAMAGING WINDS. A DEEP SFC LOW AND ASSOCIATED UPPER LOW OVER KS WILL TRACK SEWD INTO THE MIDSOUTH THROUGH THIS EVENING AND OVERNIGHT. THIS WILL PROVIDE THE NECESSARY DYNAMICS FOR THE SEVERE WEATHER OUTBREAK TODAY AND TONIGHT. MESOSCALE BOUNDARIES WILL PLAY A BIG PART IN WHERE THE MAIN TORNADO THREAT DEVELOPS...WHICH IS STILL DIFFICULT TO DETERMINE AT THIS TIME. BACKING OF THE WINDS AHEAD OF THIS LOW WILL HELP TO INCREASE THE LOW LEVEL HELICITY. MODELS HAVE BEEN PERSISTENT IN THAT THE MOST SIGNIFICANT TORNADO THREAT WILL OCCUR FROM SOUTHWEST TN ACROSS EAST-CENTRAL AR INTO NORTH MS...BUT ATTM THE ENTIRE MID-SOUTH IS UNDER A SERIOUS THREAT. THE SUPERCELLS ARE GRADUALLY FORECAST TO EVOLVE INTO A SQUALL LINE THIS EVENING...MOST LIKELY FROM SOUTHWEST TN INTO NORTH MS. THE LINE WILL GRADUALLY MOVE SOUTHEAST OF THE MID-SOUTH AFTER MIDNIGHT AND WEAKEN. MUCH COOLER AND DRY AIR WILL SPREAD INTO THE MID-SOUTH OVER THE WEEKEND AS HIGH PRESSURE TO THE NORTH TAKES CONTROL OF OUR WEATHER. IN FACT...TEMPERATURES MAY DIP TO NEAR FREEZING ACROSS PARTS OF WEST TN SUNDAY MORNING...SOMETHING TO WATCH IN LATER FORECASTS. CYCLONIC CURVATURE AT 850 MB WILL KEEP SKIES CLOUDY FOR MUCH OF THE MID-SOUTH SATURDAY...WITH CLEARING SATURDAY NIGHT. .LONG TERM... (MONDAY THROUGH THURSDAY) MODELS IN DECENT AGREEMENT WITH SYNOPTIC PATTERN ACROSS NORTH AMERICA FEATURING A RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST UNITED STATES AND A TROUGH ACROSS THE PACIFIC COAST. THE MID SOUTH WILL REMAIN IN THE WARM SECTOR THROUGH THE PERIOD AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ALONG A SLOW MOVING FRONT ACROSS THE CENTRAL PLAINS/UPPER MIDWEST. AS A RESULT...THINK THAT PRECIPITATION CHANCES WILL REMAIN ISOLATED AND DIURNALLY DRIVEN. && .PRELIMINARY POINT TEMPS/POPS... MEM 82 53 60 42 / 60 60 10 0 MKL 81 52 58 32 / 60 70 20 0 JBR 81 49 58 38 / 50 40 10 0 TUP 83 58 64 38 / 60 80 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && SHORT TERM...JCL/SWC LONG TERM...CJC
Hazardous weather outlook, Apr 7, 12:10 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1210 PM CDT FRI APR 7 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1210 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A DANGEROUS...POTENTIALLY LIFE-THREATENING...TORNADO OUTBREAK IS FORECAST ACROSS MUCH OF THE MID-SOUTH THIS AFTERNOON AND EVENING. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST TENNESSEE AND NORTH MISSISSIPPI. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF EAST ARKANSAS AND THE MISSOURI BOOTHEEL...MAINLY ALONG AND EAST OF JONESBORO. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE WEST OF JONESBORO. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE MIDSOUTH THIS AFTERNOON AND EVENING. TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WINDS ARE ALL POSSIBLE ACROSS THE MID-SOUTH. THE GREATEST RISK FOR TORNADOES WILL BE EAST OF THE MISSISSIPPI RIVER...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE WEST OF THE RIVER. THE MOST LIKELY TIME FOR SEVERE WEATHER IS FROM NOW THROUGH 2 AM. THE THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A SQUALL LINE FROM SOUTHWEST TENNESSEE INTO NORTH MISSISSIPPI AND EAST-CENTRAL ARKANSAS BY LATE THIS EVENING. LOCALLY HEAVY RAIN IS POSSIBLE AS THE THUNDERSTORMS MERGE INTO A SQUALL LINE. THE LINE OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD AND GRADUALLY WEAKEN AFTER MIDNIGHT. PLEASE PREPARE NOW FOR THIS POTENTIALLY SERIOUS SEVERE WEATHER EVENT. LISTEN TO THE LATEST WEATHER INFORMATION FOR SEVERE WEATHER WATCHES AND WARNINGS. KNOW WHAT YOU WOULD DO AT ALL TIMES DURING THE DAY AND NIGHT IF SEVERE WEATHER THREATENS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW TEMPERATURES MAY DIP TO NEAR FREEZING SUNDAY MORNING ACROSS THAT PART OF WEST TENNESSEE ALONG AND EAST OF A LINE FROM MARTIN TO JACKSON TO SELMER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND LOCAL LAW ENFORCEMENT IS LIKELY THIS AFTERNOON INTO TONIGHT. SWC
In the hours before
Local storm report, Apr 7, 11:15 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
&&
BLMLocal storm report, Apr 7, 11:35 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
&&
BLMLocal storm report, Apr 7, 11:48 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 AM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
1137 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS PUBLIC
1134 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
1135 AM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
04/07/2006 E1.00 INCH SHELBY TN TRAINED SPOTTER
&&
BLMLocal storm report, Apr 7, 12:08 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
1134 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
1135 AM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
04/07/2006 E1.00 INCH SHELBY TN TRAINED SPOTTER
1205 AM FUNNEL CLOUD 4 W COLLIERVILLE 35.06N 89.75W
04/07/2006 SHELBY TN TRAINED SPOTTER
MOVING NE
1140 AM HAIL BARTLETT 35.22N 89.84W
04/07/2006 M1.00 INCH SHELBY TN PUBLIC
&&
BLMLocal storm report, Apr 7, 12:18 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
1134 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
1135 AM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
04/07/2006 E1.00 INCH SHELBY TN TRAINED SPOTTER
1205 AM HAIL 10 SW SOMERVILLE 35.14N 89.48W
04/07/2006 E2.75 INCH FAYETTE TN AMATEUR RADIO
&&
BLMLocal storm report, Apr 7, 12:42 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL TUNICA 34.69N 90.38W
04/07/2006 M1.25 INCH TUNICA MS LAW ENFORCEMENT
HALF DOLLAR SIZE HAIL ALONG HIGHWAY 61
0829 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0830 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M0.75 INCH DESOTO MS TRAINED SPOTTER
0832 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS LAW ENFORCEMENT
NUMEROUS REPORTS OF QUARTER SIZE HAIL ACROSS SOUTHAVEN
AND HORN LAKE.
0832 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.25 INCH DESOTO MS TRAINED SPOTTER
0833 AM HAIL SOUTHWEST MEMPHIS 35.05N 90.07W
04/07/2006 M0.75 INCH SHELBY TN TRAINED SPOTTER
0839 AM HAIL WHITEHAVEN 35.02N 90.03W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR THE MEMPHIS INTERNATIONAL AIRPORT
AT TCHULAHOMA AND WINCHESTER.
0843 AM HAIL 3 N GERMANTOWN 35.13N 89.79W
04/07/2006 M0.88 INCH SHELBY TN NWS EMPLOYEE
NICKEL SIZE HAIL AT THE AGRICENTER IN EAST MEMPHIS.
0845 AM HAIL 5 N GERMANTOWN 35.16N 89.79W
04/07/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CORDOVA
0850 AM HAIL LAKELAND 35.24N 89.73W
04/07/2006 M0.88 INCH SHELBY TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HIGHWAY 64 AND CANADA ROAD.
0900 AM HAIL 5 W OAKLAND 35.22N 89.60W
04/07/2006 M0.88 INCH FAYETTE TN EMERGENCY MNGR
NICKEL SIZE HAIL IN HICKORY WITHE.
0918 AM HAIL STANTON 35.46N 89.40W
04/07/2006 M1.00 INCH HAYWOOD TN POST OFFICE
0932 AM HAIL BROWNSVILLE 35.59N 89.25W
04/07/2006 M1.00 INCH HAYWOOD TN EMERGENCY MNGR
0935 AM HAIL 2 NE BROWNSVILLE 35.62N 89.23W
04/07/2006 M0.88 INCH HAYWOOD TN TRAINED SPOTTER
NICKEL SIZE HAIL IN NORTHEAST BROWNSVILLE
0940 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.00 INCH CROCKETT TN TRAINED SPOTTER
0946 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
0947 AM HAIL BELLS 35.72N 89.09W
04/07/2006 M1.75 INCH CROCKETT TN POST OFFICE
0955 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M1.25 INCH GIBSON TN LAW ENFORCEMENT
0958 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.88 INCH GIBSON TN AMATEUR RADIO
0959 AM HAIL HUMBOLDT 35.82N 88.91W
04/07/2006 M0.75 INCH GIBSON TN TRAINED SPOTTER
1025 AM HAIL MCKENZIE 36.14N 88.51W
04/07/2006 M1.00 INCH CARROLL TN AMATEUR RADIO
1040 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1050 AM HAIL PARIS 36.30N 88.31W
04/07/2006 E0.75 INCH HENRY TN TRAINED SPOTTER
1100 AM HAIL ALAMO 35.78N 89.12W
04/07/2006 M0.75 INCH CROCKETT TN LAW ENFORCEMENT
1115 AM HAIL 5 N MILAN 35.99N 88.75W
04/07/2006 M0.75 INCH GIBSON TN LAW ENFORCEMENT
1125 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS TRAINED SPOTTER
1127 AM HAIL HORN LAKE 34.96N 90.04W
04/07/2006 M1.00 INCH DESOTO MS EMERGENCY MNGR
1134 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 M1.00 INCH DESOTO MS TRAINED SPOTTER
1135 AM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
04/07/2006 E1.00 INCH SHELBY TN TRAINED SPOTTER
1137 AM HAIL SOUTHAVEN 34.97N 90.00W
04/07/2006 E0.88 INCH DESOTO MS PUBLIC
1140 AM HAIL BARTLETT 35.22N 89.84W
04/07/2006 M1.00 INCH SHELBY TN PUBLIC
1215 PM HAIL 2 W OAKLAND 35.22N 89.55W
04/07/2006 M2.75 INCH FAYETTE TN EMERGENCY MNGR
1231 PM HAIL MAURY CITY 35.82N 89.22W
04/07/2006 M1.75 INCH CROCKETT TN TRAINED SPOTTER
1235 PM HAIL ALAMO 35.78N 89.12W
04/07/2006 E1.75 INCH CROCKETT TN TRAINED SPOTTER
1237 PM TORNADO 6 SW MCKENZIE 36.08N 88.59W
04/07/2006 CARROLL TN STORM CHASER
&&
BLMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:32 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 28 min |
| Apr 7, 8:48 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 32 min |
| Apr 7, 9:09 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 36 min |
| Apr 7, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Madison | 21 min |
| Apr 7, 9:49 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 26 min |
| Apr 7, 9:57 AM CDT | Severe Thunderstorm Warning | MEG | Carroll | 36 min |
| Apr 7, 10:25 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 40 min |
| Apr 7, 10:28 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 34 min |
| Apr 7, 10:52 AM CDT | Severe Thunderstorm Warning | MEG | Crockett | 23 min |
| Apr 7, 11:06 AM CDT | Severe Thunderstorm Warning | MEG | Gibson | 24 min |
| Apr 7, 11:19 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 41 min |
| Apr 7, 11:28 AM CDT | Severe Thunderstorm Warning | MEG | Weakley | 32 min |
| Apr 7, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Apr 7, 11:42 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 48 min |
| Apr 7, 11:45 AM CDT | Tornado Warning | MEG | Shelby | 19 min |
| Apr 7, 11:53 AM CDT | Tornado Warning | MEG | Fayette | 37 min |
| Apr 7, 11:59 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 31 min |
| Apr 7, 12:00 PM CDT | Tornado Warning | MEG | Carroll, Henry | 30 min |
| Apr 7, 12:15 PM CDT | Tornado Warning | MEG | Hardeman | 45 min |
| Apr 7, 12:20 PM CDT | Severe Thunderstorm Warning | MEG | Crockett | 25 min |
| Apr 7, 12:28 PM CDT | Tornado Warning | MEG | Fayette | 11 min |
| Apr 7, 12:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 31 min |
| Apr 7, 12:31 PM CDT | Severe Thunderstorm Warning | MEG | Haywood | 14 min |
| Apr 7, 12:36 PM CDT | Severe Thunderstorm Warning | MEG | Gibson | 24 min |
| Apr 7, 12:40 PM CDT | Tornado Warning | MEG | Carroll | 19 min |
| Apr 7, 12:49 PM CDT | Tornado Warning | MEG | Chester, McNairy | 50 min |
| Apr 7, 12:56 PM CDT | Severe Thunderstorm Warning | MEG | Weakley | 34 min |
| Apr 7, 1:00 PM CDT | Tornado Warning | MEG | Hardeman | 8 min |
| Apr 7, 1:15 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 30 min |
| Apr 7, 1:19 PM CDT | Tornado Warning | MEG | Carroll, Henderson | 26 min |
| Apr 7, 1:28 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 32 min |
| Apr 7, 1:58 PM CDT | Tornado Warning | MEG | Decatur | 12 min |
| Apr 7, 2:48 PM CDT | Severe Thunderstorm Warning | MEG | Madison | 27 min |
| Apr 7, 3:04 PM CDT | Severe Thunderstorm Warning | MEG | Henderson | 41 min |
| Apr 7, 3:14 PM CDT | Tornado Warning | MEG | Henderson | 35 min |
| Apr 7, 3:24 PM CDT | Tornado Warning | MEG | Decatur | 35 min |
| Apr 7, 3:45 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 15 min |
| Apr 7, 4:19 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 26 min |
| Apr 7, 4:44 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 31 min |
| Apr 7, 6:03 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 27 min |
| Apr 7, 6:25 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 35 min |
| Apr 7, 6:39 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 36 min |
| Apr 7, 6:41 PM CDT | Severe Thunderstorm Warning | MEG | Chester | 34 min |
| Apr 7, 7:59 AM CDT | Severe Thunderstorm Warning | MEG | Tunica | 24 min |
| Apr 7, 8:12 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 29 min |
| Apr 7, 11:04 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 41 min |
| Apr 7, 4:01 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 29 min |
| Apr 7, 4:02 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 43 min |
| Apr 7, 4:12 PM CDT | Tornado Warning | MEG | Lafayette, Union | 33 min |
| Apr 7, 4:23 PM CDT | Tornado Warning | MEG | Marshall | 12 min |
| Apr 7, 4:25 PM CDT | Severe Thunderstorm Warning | MEG | Yalobusha | 35 min |
| Apr 7, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Pontotoc | 45 min |
| Apr 7, 4:37 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 38 min |
| Apr 7, 4:37 PM CDT | Tornado Warning | MEG | Tallahatchie | 38 min |
| Apr 7, 4:43 PM CDT | Severe Thunderstorm Warning | MEG | Union | 47 min |
| Apr 7, 4:45 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 45 min |
| Apr 7, 4:46 PM CDT | Tornado Warning | MEG | Pontotoc | 29 min |
| Apr 7, 4:49 PM CDT | Tornado Warning | MEG | Union | 41 min |
| Apr 7, 4:53 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tishomingo | 52 min |
| Apr 7, 4:58 PM CDT | Severe Thunderstorm Warning | MEG | Yalobusha | 17 min |
| Apr 7, 5:04 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 26 min |
| Apr 7, 5:07 PM CDT | Tornado Warning | MEG | Quitman | 23 min |
| Apr 7, 5:08 PM CDT | Tornado Warning | MEG | Prentiss | 52 min |
| Apr 7, 5:09 PM CDT | Tornado Warning | MEG | Tishomingo | 36 min |
| Apr 7, 5:11 PM CDT | Tornado Warning | MEG | Lee | 34 min |
| Apr 7, 5:13 PM CDT | Tornado Warning | MEG | Panola | 35 min |
| Apr 7, 5:14 PM CDT | Tornado Warning | MEG | Pontotoc | 16 min |
| Apr 7, 5:18 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette | 27 min |
| Apr 7, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 19 min |
| Apr 7, 5:27 PM CDT | Tornado Warning | MEG | Pontotoc | 48 min |
| Apr 7, 5:28 PM CDT | Severe Thunderstorm Warning | MEG | Marshall | 32 min |
| Apr 7, 5:33 PM CDT | Tornado Warning | MEG | Itawamba | 42 min |
| Apr 7, 5:40 PM CDT | Tornado Warning | MEG | Benton, Marshall | 35 min |
| Apr 7, 5:41 PM CDT | Tornado Warning | MEG | Tishomingo | 49 min |
| Apr 7, 5:46 PM CDT | Tornado Warning | MEG | Calhoun | 44 min |
| Apr 7, 6:00 PM CDT | Tornado Warning | MEG | Lee, Union | 30 min |
| Apr 7, 6:04 PM CDT | Severe Thunderstorm Warning | MEG | Marshall | 26 min |
| Apr 7, 6:17 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 28 min |
| Apr 7, 6:18 PM CDT | Tornado Warning | MEG | Chickasaw | 42 min |
| Apr 7, 6:21 PM CDT | Severe Thunderstorm Warning | MEG | Union | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.